MAUDE Adverse Event Report: BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF RSV CLIA-WAIVED KIT; ANTIGEN, CF (INCLUDING CF CONTROLS), RESPIRATORY SYNCYTIAL VIRUS

BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF RSV CLIA-WAIVED KIT; ANTIGEN, CF (INCLUDING CF CONTROLS), RESPIRATORY SYNCYTIAL VIRUS
Catalog Number 256038
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using the bd veritor¿ system for rapid detection of rsv clia-waived kit, a rsv positive result for one (1) patient was obtained from a veritor analyzer.The user visually observed an extra line on the test cartridge and questioned the analyzer result.The patient was recollected and a new sample was processed on a different veritor analyzer which provided a rsv negative result.The user was unsure which rsv result was correct based on the extra line observed on the test cartridge.It is noted the patient result the customer was expecting is not known and there was no report of confirmatory testing.It should also be noted the action of visually reading a test cartridge is considered off-label use of the product.There was no health impact reported.
 
Additional Manufacturer Narrative
The following fields have been updated with additional information: d9.Device available for evaluation: yes.D9.Returned to manufacturer on: 01-apr-2026.H3.Device eval by manufacturer?: yes.Investigation summary: this statement summarizes the investigation results regarding a complaint that alleges discrepant result when using kit rsv 30 test physician veritor (material#: 256038), batch number 5013927.The customer reported that they visually observed an extra line not associated with the marked analytes on the cartridge, when read with the analyzer, the result was rsv positive.They re-ran the test with another test device and they visually observed the extra lines again; when read with the analyzer, the results were rsv negative.Bd quality performs a systematic approach to investigate all complaints.This approach involves review of manufacturing batch history records, visual inspection of retention samples, and visual inspection of customer returned samples, if applicable.Batch history record (bhr) review and retain sample testing were performed on the batch number provided.The results were acceptable, and no relevant issues were found.Photographs and return samples were received.The photographs showed two used test cartridges with three lines: a control line, a test line and the negative control (nc) line.The nc line, which is unmarked on the cartridge, functions to bind with interfering antibodies that may be present in a sample and will reduce the chances of these interfering bodies to bind to the other test lines.However, the reported issue cannot be confirmed through these images alone, without analyzer data.The return samples were functionally tested and all results are passing and acceptable.The reported issue was unable to be confirmed.A trend analysis for discrepant results was conducted, no adverse trend was identified.Quality will continue to monitor for trends.There were no corrective actions taken at this time.
 
Event or Problem Description

Brand Name
BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF RSV CLIA-WAIVED KIT
Common Device Name
ANTIGEN, CF (INCLUDING CF CONTROLS), RESPIRATORY SYNCYTIAL VIRUS
Manufacturer (Section D)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH 
Manufacturer (Section G)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH  
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key24524739
Report Number3006948883-2026-00186
Device Sequence Number18273380
Product Code GQG
UDI-Device Identifier00382902560388
UDI-Public(01)00382902560388(17)270904(10)5013927
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132456
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number256038
Device Lot Number5013927
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown